Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ 10\sb {101}$ has no period $ 7$: a criterion for periodic links

Author: Paweł Traczyk
Journal: Proc. Amer. Math. Soc. 108 (1990), 845-846
MSC: Primary 57M25
MathSciNet review: 1031676
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the prime knot $ {10_{101}}$ has no period 7 by analyzing its Jones polynomial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

PII: S 0002-9939(1990)1031676-X
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia